# SDR AALA201906269001

- Difficulty date: June 25, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,406 hours, 6,800 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO RNO ON ACCOUNT OF REPORTED BLOWN TIRE ON TAKEOFF. EMERGENCY WAS DECLARED; LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED BOTH MAIN GEAR TIRES AND BRAKES IN RT LANDING GEAR IAW AMM 32-41-41 & 32-45-11 IAW AMM 32-41-41.
